# SDR SWAA2013052316416

- Difficulty date: May 8, 2013
- Submitted: May 23, 2013
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 20,595 hours, 9,115 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A26110
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR PANEL 140DF CORRODED.  R & R FLOOR PANEL IAW SRM AND DWG.
